MAUDE Adverse Event Report: SALTER LABS SALTER LABS; COMBO MILLER 2 DISPOSABLE BLADE..W/ MEDIUM DISPOSABLE HANDLE

SALTER LABS SALTER LABS; COMBO MILLER 2 DISPOSABLE BLADE..W/ MEDIUM DISPOSABLE HANDLE
Model Number 1032.C2015.C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The light going out during intubation would cause a disruption in patient therapy.The clinician would need to find a handle and blade that work further delaying the intubation and patient therapy.
 
Event or Problem Description
During set up and during intubation our light flickered and/or would not turn on.
 
Additional Manufacturer Narrative
The light going out during intubation would cause a disruption in patient therapy.The clinician would need to find a handle and blade that work further delaying the intubation and patient therapy.The complaint of "during set up and during intubation our light flickered and/or would not turn on" regarding parts 1023.C2015.C, 1024.C2015.C, and 1032.C2015.C was confirmed.The root cause could possibly be a result of electrical components not making sufficient contact.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.Capa 0510 has already been opened.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
SALTER LABS
Common Device Name
COMBO MILLER 2 DISPOSABLE BLADE..W/ MEDIUM DISPOSABLE HANDLE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19274424
Report Number3000219639-2024-00041
Device Sequence Number6320645
Product Code CCW
UDI-Device Identifier00607411403149
UDI-Public00607411403149
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032.C2015.C
Device Catalogue Number1032.C2015.C
Device Lot Number26X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown